# SDR C2XA07IA062

- Difficulty date: March 9, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 19,721 hours, 18,678 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311049
- Condition: Leaking
- Location: Right
- Part time: 15,422 hours, 13,408 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2703 THE CREW REPORTED A LAV SMOKE WARNING ON ROTATION WITH A STRONG SMOKE SMELL BUT NO VISUAL INDICATION OF SMOKE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
